# SDR IPXA2014070983520

- Difficulty date: June 26, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 131FE HAS LOWER AND UPPER SKIN DAMAGE.  REPAIRED THE FLOOR PANEL IAW EO A300-5320-42721-F, APPD B.
